# SDR YENA2025102801070

- Difficulty date: October 27, 2025
- Submitted: October 28, 2025
- Operation: Air carrier
- Aircraft: N623JB
- Make and model: Airbus A320-232
- Aircraft serial: 02504
- Aircraft time: 75,953 hours, 27,059 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION FOUND ON FRAME SEGMENTS 1 AT DOOR / EMERGENCY EXIT / OVERWING EMERGENCY EXIT HATCH (AFT RH SIDE ZONE 843) CRACK LENGTH= 0.2 95 INCHES; REF AEROMAN WO# 2025-262/1 NR# 2025-608615 REMOVED AND REPLACED FRAME SEGMENTS ON EMERGENCY EXIT DOOR DOOR 843 FOLLOWING INSTRUCTIONS OF TASK CARD NO. A320-52-1144-04-JB, EC NO. A320-52-1144. FOR COMPLIANCE REFERS TO TASK CARD 2025-6196.
